RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 2, Pages 195–224 (Mi izv2735)  

This article is cited in 1 scientific paper (total in 1 paper)

Rationality of the Poincaré series in Arnold's local problems of analysis

R. A. Sarkisyan

Finance Academy under the Government of the Russian Federation

Abstract: For any smooth action of a Lie pseudo-group we construct a domain (in the corresponding infinite jet space) consisting of finitely many open sets (atoms) such that all points in each atom have the same rational Poincaré series. We also prove that these series can be calculated algorithmically.

Keywords: orbits of actions of diffeomorphism groups in jet spaces, dimensions of orbits, Poincaré series of dimensions of orbits, rationality of a series.

DOI: https://doi.org/10.4213/im2735

Full text: PDF file (686 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:2, 411–438

Bibliographic databases:

UDC: 512.628.2
MSC: 53A55, 58A20
Received: 11.10.2007
Revised: 09.06.2008

Citation: R. A. Sarkisyan, “Rationality of the Poincaré series in Arnold's local problems of analysis”, Izv. RAN. Ser. Mat., 74:2 (2010), 195–224; Izv. Math., 74:2 (2010), 411–438

Citation in format AMSBIB
\Bibitem{Sar10}
\by R.~A.~Sarkisyan
\paper Rationality of the Poincar\'e series in Arnold's local problems of analysis
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 2
\pages 195--224
\mathnet{http://mi.mathnet.ru/izv2735}
\crossref{https://doi.org/10.4213/im2735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675273}
\zmath{https://zbmath.org/?q=an:1205.53013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74..411S}
\elib{http://elibrary.ru/item.asp?id=20358720}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 2
\pages 411--438
\crossref{https://doi.org/10.1070/IM2010v074n02ABEH002491}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277164200006}
\elib{http://elibrary.ru/item.asp?id=15314010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953860596}


Linking options:
  • http://mi.mathnet.ru/eng/izv2735
  • https://doi.org/10.4213/im2735
  • http://mi.mathnet.ru/eng/izv/v74/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kruglikov B. Lychagin V., “Global Lie–Tresse theorem”, Sel. Math.-New Ser., 22:3 (2016), 1357–1411  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:334
    Full text:81
    References:28
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019